# SDR CA020605005

- Difficulty date: April 24, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 41,160 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2100 · Air Conditioning System
- Part: Pin
- Part number: 311325001
- Condition: Misaligned
- Location: Air Press Valve
- Part time: 41,322 hours, 46,943 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED SMOKE DURING DESCENT.  AFTER INVESTIGATION FOUND THAT THE GUIDE PIN OF THE P2.5/3 AIR VALVE WAS MISALLIGNED IN THE SLOT OF THE SEAT ASSY CAUSING THE MALFUNCTION OF THE VALVE ASSY.
